# SDR AALA2000016

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 65
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT OF FRAME 65 STRINGER END CORRODED.  STR 56L.  REMOVED CORRODED SECTION, INSTALLED REPAIR SPLICE PER SRM 53-10-14.  TREATED, PRIMED AND PAINTED AREA.  TST:  32,184 HOURS.  CYCLES:  12,777.  (X)
